# SDR 99ZZZX1925

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N600RP
- Make and model: Bell 206B
- Aircraft serial: 3098
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Cap
- Part number: 6898661
- Condition: Cracked
- Location: Gearbox
- Part time: 2,284 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ONE MOUNTING EAR FOR ENGINE OIL FILTER HOUSING CAP BROKE ALLOWING ENGINE OIL PRESSURE TO PUSH CAP UP PASS O-RING.  THE ENGINE OIL FILTER HOUSING IS MOUNTED ON TOP OF ENGINE.  LEAKING OIL RAN BACK ON TO TURBINE SECTION CATCHING ON FIRE.  HELICOPTER LANDED UNDER ITS OWN POWER.  FIRE WENT OUT WHEN ENGINE WAS SHUT OFF.
